Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 30, NWS Milwaukee, WI

December 4, 2014Columbia County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Dec 4, 2014, 3:02 PM CST for Columbia County, Wisconsin. It took effect at Dec 4, 2014, 8:00 PM CST. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Dec 4, 2014, 3:02 PM CST (21:02 UTC)
In effect from
Dec 4, 2014, 8:00 PM CST
Expired
Dec 5, 2014, 6:41 PM CST
In force
23 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

County Columbia County, WI

The radar

The Milwaukee radar (KMKX), 103 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River at Portage (PORW3).

Action stage
12.7 ft
Minor stage
17 ft
Moderate stage
18 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WGUS43 KMKX 042102
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CST THU DEC 4 2014

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY


&& 
WIC021-050902-
/O.NEW.KMKX.FL.W.0030.141205T0200Z-141206T0000Z/
/PORW3.1.ER.141205T0200Z.141205T0600Z.141205T1800Z.NO/
302 PM CST THU DEC 4 2014

* AT  2:00 PM THURSDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* IMPACT...AT 17.0 FEET...THERE IS GENERAL OVERFLOW OF THE RIVER. 
  WATER IS NEAR HOMES IN THE BLACKHAWK PARK AREA OF PORTAGE ON THE 
  SOUTH SIDE OF THE RIVER ALONG OLD RIVER ROAD. FLOODWATERS START TO 
  OVERFLOW COUNTY HIGHWAY J IN THE TOWN OF DEKORRA NEAR PORTAGE.

&&
 
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
      4344 8965 4350 8957 

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       FRI  SAT  SUN  MON
PORTAGE         17.0  13.5  16.46 02 PM 12/04  17.0 16.7 13.4 11.4

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
PORTAGE         16.46  02 PM 12/04    1.07      17.20 12 AM 12/05

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(PORW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
PORTAGE: 7 AM-1 PM   0.00
PORTAGE: 1 PM-7 PM   0.00
PORTAGE: 7 PM-1 AM   0.00
PORTAGE: 1 AM-7 AM   0.00

$$
5 follow-up statements
555 
WGUS43 KMKX 050333
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 PM CST THU DEC 4 2014

  WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY


&& 
WIC021-051533-
/O.CON.KMKX.FL.W.0030.000000T0000Z-141206T0000Z/
/PORW3.1.ER.141205T0600Z.141205T0600Z.141205T1800Z.NO/
933 PM CST THU DEC 4 2014

THE FLOOD WARNING CONTINUES FOR 
 THE WISCONSIN RIVER AT PORTAGE.
* AT  9:00 PM THURSDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER 
  MIDNIGHT TOMORROW.
* IMPACT...AT 17.0 FEET...THERE IS GENERAL OVERFLOW OF THE RIVER. 
  WATER IS NEAR HOMES IN THE BLACKHAWK PARK AREA OF PORTAGE ON THE 
  SOUTH SIDE OF THE RIVER ALONG OLD RIVER ROAD. FLOODWATERS START TO 
  OVERFLOW COUNTY HIGHWAY J IN THE TOWN OF DEKORRA NEAR PORTAGE.

&&
 
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
      4344 8965 4350 8957 

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       FRI  SAT  SUN  MON
PORTAGE         17.0  13.5  16.86 09 PM 12/04  16.9 15.2 11.9 11.2

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
PORTAGE         16.87  09 PM 12/04    1.34      17.00 12 AM 12/05

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(PORW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
PORTAGE: 7 PM-1 AM   0.00
PORTAGE: 1 AM-7 AM   0.00
PORTAGE: 7 AM-1 PM   0.00
PORTAGE: 1 PM-7 PM   0.00

$$
338 
WGUS83 KMKX 051113
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 AM CST FRI DEC 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
  WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY 
 

&& 
WIC021-052313-
/O.CON.KMKX.FL.W.0030.000000T0000Z-141206T0000Z/
/PORW3.1.ER.141205T0620Z.141205T0930Z.141205T1800Z.NO/
513 AM CST FRI DEC 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT PORTAGE.
* AT  5:00 AM FRIDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  MORNING.
* IMPACT...AT 17.0 FEET...THERE IS GENERAL OVERFLOW OF THE RIVER. 
  WATER IS NEAR HOMES IN THE BLACKHAWK PARK AREA OF PORTAGE ON THE 
  SOUTH SIDE OF THE RIVER ALONG OLD RIVER ROAD. FLOODWATERS START TO 
  OVERFLOW COUNTY HIGHWAY J IN THE TOWN OF DEKORRA NEAR PORTAGE.

&&
 
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
      4344 8965 4350 8957 

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
PORTAGE         17.0  13.5  16.93 05 AM 12/05  16.9 15.2 11.9 11.2

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
PORTAGE         17.35  03 AM 12/05    1.45      17.00 06 AM 12/05

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(PORW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
PORTAGE: 7 PM-1 AM   0.00
PORTAGE: 1 AM-7 AM   0.00
PORTAGE: 7 AM-1 PM   0.00
PORTAGE: 1 PM-7 PM   0.00
768 
WGUS83 KMKX 051520
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 AM CST FRI DEC 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY 
 

&& 
WIC021-060320-
/O.EXT.KMKX.FL.W.0030.000000T0000Z-141206T1800Z/
/PORW3.1.ER.141205T0620Z.141205T0930Z.141206T1200Z.NO/
920 AM CST FRI DEC 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT PORTAGE.
* AT  9:00 AM FRIDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* IMPACT...AT 17.0 FEET...THERE IS GENERAL OVERFLOW OF THE RIVER. 
  WATER IS NEAR HOMES IN THE BLACKHAWK PARK AREA OF PORTAGE ON THE 
  SOUTH SIDE OF THE RIVER ALONG OLD RIVER ROAD. FLOODWATERS START TO 
  OVERFLOW COUNTY HIGHWAY J IN THE TOWN OF DEKORRA NEAR PORTAGE.

&&
 
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
      4344 8965 4350 8957 

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
PORTAGE         17.0  13.5  16.98 09 AM 12/05  17.0 15.0 11.5 11.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
PORTAGE         17.08  01 AM 12/05    0.92      17.00 12 PM 12/05

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(PORW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
PORTAGE: 7 AM-1 PM   0.00
PORTAGE: 1 PM-7 PM   0.00
PORTAGE: 7 PM-1 AM   0.00
PORTAGE: 1 AM-7 AM   0.00
694 
WGUS83 KMKX 052122
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CST FRI DEC 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
  WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY 
 

&& 
WIC021-060922-
/O.CON.KMKX.FL.W.0030.000000T0000Z-141206T1800Z/
/PORW3.1.ER.141205T0620Z.141205T0930Z.141206T1200Z.NO/
322 PM CST FRI DEC 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT PORTAGE.
* AT  3:00 PM FRIDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 17.0 FEET...THERE IS GENERAL OVERFLOW OF THE RIVER. 
  WATER IS NEAR HOMES IN THE BLACKHAWK PARK AREA OF PORTAGE ON THE 
  SOUTH SIDE OF THE RIVER ALONG OLD RIVER ROAD. FLOODWATERS START TO 
  OVERFLOW COUNTY HIGHWAY J IN THE TOWN OF DEKORRA NEAR PORTAGE.

&&
 
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
      4344 8965 4350 8957 

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
PORTAGE         17.0  13.5  16.84 03 PM 12/05  17.0 15.0 11.5 11.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
PORTAGE         17.08  01 AM 12/05    0.27      17.00 06 PM 12/05

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(PORW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
PORTAGE: 7 AM-1 PM   0.00
PORTAGE: 1 PM-7 PM   0.00
PORTAGE: 7 PM-1 AM   0.00
PORTAGE: 1 AM-7 AM   0.00
161 
WGUS83 KMKX 060041
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
641 PM CST FRI DEC 5 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY
 

&& 
WIC021-060111-
/O.CAN.KMKX.FL.W.0030.000000T0000Z-141206T1800Z/
/PORW3.1.ER.141205T0620Z.141205T0930Z.000000T0000Z.NO/
641 PM CST FRI DEC 5 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WISCONSIN RIVER AT PORTAGE.
* AT  6:00 PM FRIDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FELL BELOW FLOOD STAGE AT  3:21 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.1 FEET BY SUNDAY 
  MORNING.
* IMPACT...AT 17.0 FEET...THERE IS GENERAL OVERFLOW OF THE RIVER. 
  WATER IS NEAR HOMES IN THE BLACKHAWK PARK AREA OF PORTAGE ON THE 
  SOUTH SIDE OF THE RIVER ALONG OLD RIVER ROAD. FLOODWATERS START TO 
  OVERFLOW COUNTY HIGHWAY J IN THE TOWN OF DEKORRA NEAR PORTAGE.

&&
 
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
      4344 8965 4350 8957 

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
PORTAGE         17.0  13.5  16.65 06 PM 12/05  15.9 14.1 12.6 11.9

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
PORTAGE         17.08  01 AM 12/05   -0.15      16.50 12 AM 12/06

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(PORW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
PORTAGE: 7 PM-1 AM   0.00
PORTAGE: 1 AM-7 AM   0.00
PORTAGE: 7 AM-1 PM   0.00
PORTAGE: 1 PM-7 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Dec 4, 11:03 AM CST, 3 hours 59 minutes earlier.

Area forecast discussion, Dec 4, 11:03 AM CST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1103 AM CST THU DEC 4 2014

.AVIATION/18Z TAFS/...MAIN WINDOW OF CONCERN WILL BE LATER
TONIGHT INTO FRIDAY MORNING. AS SURFACE HIGH PULLS AWAY AND LOW
LEVEL MOISTURE STARTS TO INCREASE FROM THE CENTRAL PLAINS...EXPECT
POTENTIAL FOR PATCHY FREEZING DRIZZLE. AT THIS TIME NOT CONFIDENT
ENOUGH IN COVERAGE TO MAKE IT A PREVAILING CONDITION. ACCORDING TO
RAP BUFKIT SOUNDINGS COLUMN SATURATES ENOUGH AFTER ABOUT 7Z IN THE
WEST AND 9Z IN THE EAST. EXPECT TEMPS TO EVENTUALLY WORK ABOVE
FREEZING TOWARDS LATE MORNING. CIGS WILL DROP FROM THE MID DECK TO
IFR LEVELS AS THE LATER EVENING AND OVERNIGHT HOURS WEAR ON. CLOUD
COVER WILL BE STUBBORN EVEN INTO FRIDAY AFTERNOON AS LOW LEVELS
REMAIN FAIRLY MOIST WITH VERY LITTLE WIND OFF THE DECK. KEEPING
RAIN SHIELD ASSOCIATED WITH MID MISSISSIPPI VALLEY LOW PRESSURE
SYSTEM TOOUR SOUTH THROUGH 00Z SATURDAY.

PC

&&

.PREV DISCUSSION... /ISSUED 330 AM CST THU DEC 4 2014/

TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.

MID TO HIGH CLOUDS INCREASING DUE TO WARM ADVECTION AND PVA AHEAD OF
A WEAK SHORTWAVE TROUGH OVER ERN NE. THE SHORTWAVE TROUGH WILL MOVE
ACROSS NRN IL TODAY. AT THE SFC...THE POLAR HIGH WILL SHIFT EWD BUT
A VERY DRY AIRMASS AND LACK OF SUFFICIENT LIFT SHOULD PREVENT SNOW
WITH THE EXCEPTION OF POSSIBLY A FLURRY. THE CLOUDS WILL DECREASE
FROM WEST TO EAST DURING THE AFTERNOON WITH SUFFICIENT TIME TO WARM
TEMPS SLIGHTLY ABOVE GUIDANCE OVER SOUTH CENTRAL WI.

FOR TNT...A LGT SLY FLOW WILL CONTINUE WITH THE STRATUS CLOUDS OVER
SRN KS AND SRN MO ARRIVING FROM SW TO NE DURING THE LATE EVENING AND
OVERNIGHT. FCST SOUNDINGS SHOW SATURATION ABOUT 5 KFT DEEP AND MAY
BE ENOUGH FOR PATCHY FREEZING DRIZZLE AFTER 09Z OVER SOUTH CENTRAL
WI BEFORE IT SPREAD EAST AFTER SUNRISE. LOW TEMPS SHOULD OCCUR IN
THE EVENING BEFORE THE CLOUDS ARRIVE.

FRIDAY...FORECAST CONFIDENCE...MEDIUM

SURFACE LOW PRESSURE IS EXPECTED TO PASS BY TO THE SOUTH FRIDAY
AND FRIDAY NIGHT...WHILE A SHORTWAVE MOVES THROUGH WISCONSIN. THE
BULK OF MOISTURE AND LIFT ARE EXPECTED TO REMAIN SOUTH...SO KEPT
THE FORECAST MAINLY DRY. THIS SYSTEM HAS BEEN CREEPING NORTH THE
LAST COUPLE RUNS...SO MAY EVENTUALLY NEED SOME POPS IN THE
SOUTHEAST IF THIS TREND CONTINUES. THOUGH MEASURABLE PRECIP IS NOT
EXPECTED...WILL PROBABLY SEE SOME FREEZING DRIZZLE IN THE
MORNING...AS MODELS SHOW PRETTY GOOD SATURATION UP TO ABOUT 5 KFT.
FREEZING DRIZZLE WILL TRANSITION TO DRIZZLE BY LATE MORNING AS
SURFACE TEMPS WARM ABOVE FREEZING.

TEMPS ALOFT FRIDAY WILL BE QUITE A FEW DEGREES MILDER THAN ON
TODAY...BUT MILDER AIR WILL STRUGGLE TO MIX DOWN...WITH THE
SATURATED LOW LEVELS LEADING TO CLOUDY SKIES THROUGH THE DAY.
SHOULD SEE HIGHS RIGHT NEAR NORMAL FOR EARLY DECEMBER.

SATURDAY AND SUNDAY...FORECAST CONFIDENCE...HIGH

HIGH PRESSURE WILL BRING QUIET WEATHER SATURDAY INTO SUNDAY. THERE
SHOULD BE A GOOD AMOUNT OF SUNSHINE SATURDAY...WITH INCREASING
CLOUDS SUNDAY AHEAD OF AN APPROACHING SHORTWAVE. TEMPS SATURDAY
AND SUNDAY WILL REMAIN NEAR NORMAL.

SUNDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

MODELS ARE IN BETTER AGREEMENT WITH THE LOW PRESSURE SYSTEM SUNDAY
NIGHT INTO MONDAY. THERE ARE STILL ENOUGH DIFFERENCES TO QUESTION
PRECIP TYPE THOUGH...ESPECIALLY DURING THE DAY MONDAY. LOOKS LIKE
MAINLY SNOW SUNDAY NIGHT. OVERALL...LOOKS LIKE A LOW QPF EVENT.

HIGH PRESSURE WILL BRING A RETURN OF QUIET WEATHER ON
TUESDAY...WITH ANOTHER SHORTWAVE BRINGING LIGHT PRECIP CHANCES
WEDNESDAY OR WEDNESDAY NIGHT.

KEPT FORECAST TEMPERATURES WITHIN A COUPLE DEGREES OF NORMAL
THROUGH THE MIDDLE OF NEXT WEEK. FORECAST TEMPS FALL SOMEWHERE IN
BETWEEN THE MILDER GFS WHICH HAS MORE OF A ZONAL FLOW FOR THIS
PERIOD...AND THE COLDER ECMWF WHICH HOLDS ONTO NORTHWEST FLOW INTO
MID-WEEK.

TAKING A SNEAK PEAK INTO LATE NEXT WEEK...SEEING PRETTY GOOD
AGREEMENT BETWEEN THE GFS AND ECMWF SUGGESTING A BIG WARMUP. A LOT
OF TIME FOR THIS TO CHANGE...BUT FELT IT WAS AT LEAST WORTH A
MENTION.

AVIATION/12Z TAFS/...VFR CONDITIONS TODAY INTO THE EARLY EVENING
WITH BKN-OVC MID LEVEL CLOUDS FOR MUCH OF THE DAY WITH PARTLY CLOUDY
SKIES LATER THIS AFT INTO THE EVE. SLY...MOIST FLOW WILL THEN BRING
LOW STRATUS INTO SRN WI FROM THE LATE EVE INTO THE OVERNIGHT. MVFR
CIGS WILL MOVE FROM SW TO NE ACROSS THE AREA AND LIKELY LOWER BELOW
1 KFT SOUTH AND WEST OF KMKE. MVFR VSBYS WILL DEVELOP TOWARD SUNRISE
ON FRI AND SPREAD OVER SRN WI DURING THE MORNING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
FRIDAY THROUGH WEDNESDAY...DDV
Hazardous weather outlook, Dec 4, 3:44 AM CST, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 AM CST THU DEC 4 2014

WIZ046-047-051-052-056>060-062>072-050945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
344 AM CST THU DEC 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-050945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 AM CST THU DEC 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BRISK NORTH WINDS AND HIGH WAVES MAY DEVELOP LATE FRIDAY NIGHT AND
SATURDAY IN THE WAKE OF A COLD FRONT. A SMALL CRAFT ADVISORY MAY
BE NEEDED.

WWW.WEATHER.GOV/MKX
MG

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.